Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

On birth control pills and reason for scanty periods - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   Hi
Doctor :   How can I help you?
User :   hello, i have a qucik question about pregnacy
Doctor :   Ok
Doctor :   Please proceed
User :   me and my girl friend have been sexually active, she is on the pill and we stop early every time, how ever her past 3 peroids have been very light, and this month she has had bad cramps about 3 weeks before she was supposed to start? could this be pregnacy or perhaps a cyst? or what are some other options?
Doctor :   The pills could cause less bleeding, is she on regular birth control pills or emergency pills?
User :   regular, and she has never missed one
Doctor :   Ok
Doctor :   Then she may not be pregnant
Doctor :   The blood flow is usually scanty in women on pills
User :   exactly, but what would explain the cramping 3 weeks early? and her breasts have become tender, and again this is about 3 weeks before her peroid
Doctor :   As for the cramps, does she have any burning in the urine and where are the cramps located?
User :   no burning and her lower stomach
Doctor :   They may be due to a side effect of the pills.
User :   even though she has not experience something like this before?
Doctor :   She may need to consult her Gynaec and get her pills reviewed as the dose may need to be reduced or the pill changed.
Doctor :   How long has she been on pills?

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor